# SDR DL72S980771

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163262
- Condition: Misdrilled
- Location: Nr 3 Te Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 3 MIDFLAP/ REAR SPAR/WBL 124/AD 94-07-08 - OS HOLE:  OVERSIZED HOLE IN REAR SPAR UPR CHORD AND UPPER SKIN IN AD INSPECTION AREA.  FOUND DURING ACCOMPLISHMENT OF EO, 4-58705-3AD MODIFICATION.  FAA AMOC REC'D TO INSTALL OS HI-LOK IN HOLE.
